# SDR FDEA201305100966

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 53,374 hours, 34,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200330
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP L/E IS GOUGED AT OTBD END.  CUT OUT DAMAGED AREA ON RT INBD FLAP L/E AT OTBD END, FABRICATED REPAIR DOUBLER AND FILLER, AND INSTALLED IAW SRM 57-53-01, REP3, FIG 201.
